On the efficiency of some difference schemes for problems of nonlinear interaction of optical radiation with a semiconductor
Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1123-1131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_8_a12,
author = {M. M. Loginova and V. A. Trofimov},
title = {On the efficiency of some difference schemes for problems of nonlinear interaction of optical radiation with a semiconductor},
journal = {Differencialʹnye uravneni\^a},
pages = {1123--1131},
year = {2006},
volume = {42},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_8_a12/}
}
TY - JOUR AU - M. M. Loginova AU - V. A. Trofimov TI - On the efficiency of some difference schemes for problems of nonlinear interaction of optical radiation with a semiconductor JO - Differencialʹnye uravneniâ PY - 2006 SP - 1123 EP - 1131 VL - 42 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_8_a12/ LA - ru ID - DE_2006_42_8_a12 ER -
%0 Journal Article %A M. M. Loginova %A V. A. Trofimov %T On the efficiency of some difference schemes for problems of nonlinear interaction of optical radiation with a semiconductor %J Differencialʹnye uravneniâ %D 2006 %P 1123-1131 %V 42 %N 8 %U http://geodesic.mathdoc.fr/item/DE_2006_42_8_a12/ %G ru %F DE_2006_42_8_a12
M. M. Loginova; V. A. Trofimov. On the efficiency of some difference schemes for problems of nonlinear interaction of optical radiation with a semiconductor. Differencialʹnye uravneniâ, Tome 42 (2006) no. 8, pp. 1123-1131. http://geodesic.mathdoc.fr/item/DE_2006_42_8_a12/